# SDR NSVA2011409

- Difficulty date: January 25, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 8,232 hours, 7,977 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Gauge
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 2 ENGINE OIL PRESSURE GAUGE BECAME IRRATIC.  CA DECLARED EMERGENCY AND RETURNED TO THE FIELD IN IAH.
